RUS  ENG
Full version
JOURNALS // Vestnik Tomskogo Gosudarstvennogo Universiteta. Matematika i Mekhanika // Archive

Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2020 Number 68, Pages 23–32 (Mi vtgu811)

This article is cited in 2 papers

MATHEMATICS

On determinability of a completely decomposable rank $2$ group by its automorphism group

V. K. Vildanova, V. A. Gaidakb, E. A. Timoshenkob

a Lobachevsky State University of Nizhni Novgorod, Nizhni Novgorod, Russian Federation
b Tomsk State University, Tomsk, Russian Federation

Abstract: Necessary and sufficient conditions are found under which two completely decomposable torsion-free Abelian groups of rank $2$ have isomorphic automorphism groups. An answer is obtained to the question of under what conditions a completely decomposable Abelian group of rank $2$ is uniquely determined by its group of automorphisms.

Keywords: matrix, involution, completely decomposable group, automorphism group.

UDC: 512.54

MSC: 15B33, 20H25, 20K15

Received: 26.07.2020

DOI: 10.17223/19988621/68/2



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025